Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES
Prokhorov YV, Götze F, Ulyanov VV (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 98-116.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="powers of random variables"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung